# SDR TRAX200700013

- Difficulty date: December 31, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 22,754 hours, 20,066 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Disconnected
- Location: Stabilizer
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STAB/MACH TRIM DISCONNECTED ON APPROACH.  EMERGENCY DECLARED.  FLT 4873 DEL 37 MINS.
